# SDR AALA200800614

- Difficulty date: March 12, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 63,818 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT SIDE AFT OF WING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT SIDE AFT OF WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
